Characterizations for the fractional maximal commutator operator in generalized Morrey spaces on Carnot group
MetadataShow full item record
CitationGuliyev, V., Ekincioglu, I., Kaya, E., & Safarov, Z. (2019). Characterizations for the fractional maximal commutator operator in generalized Morrey spaces on Carnot group. Integral Transforms and Special Functions, 30(6), 453-470.
In this paper, we will obtain the new results of the strong and weak Spanne-Guliyev, Adams-Guliyev and Adams-Gunawan type boundedness characterization of the fractional maximal operator Mα in generalized Morrey spaces, respectively. Moreover, we will give a characterization for the boundedness of the fractional maximal commutator operator Mb,α in generalized Morrey spaces.